Theoretical and Mathematical Physics

, Volume 64, Issue 1, pp 748–756 | Cite as

Simple solution of two-dimensional ising model on a torus in terms of Grassmann integrals

  • V. N. Plechko


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. Onsager, Phys. Rev.,65, 117 (1944).Google Scholar
  2. 2.
    B. Kaufman, Phys. Rev.,76, 1232 (1949).Google Scholar
  3. 3.
    M. Kac and J. C. Ward, Phys. Rev.,88, 1332 (1952).Google Scholar
  4. 4.
    H. S. Green and C. A. Hurst, Order-Disorder Phenomena, Interscience, New York (1964).Google Scholar
  5. 5.
    B. M. McCoy and T. T. Wu. The Two-Dimensional Ising Model, Cambridge, Mass. (1973).Google Scholar
  6. 6.
    F. A. Berezin, Usp. Mat. Nauk,24, 3 (1969).Google Scholar
  7. 7.
    V. N. Popov, Functional Integrals in Quantum Field Theory and Statistical Physics [in Russian], Atomizdat, Moscow (1976).Google Scholar
  8. 8.
    E. S. Fradkin and D. M. Shteingradt, Nuovo Cimento A,47, 115 (1978).Google Scholar
  9. 9.
    I. V. Polubarinov, “On transformation of sums in Ising model,” Preprint E17-84-413 [in English], JINR, Dubna (1984).Google Scholar
  10. 10.
    V. N. Plechko, “A method of the ordered Grassmann factors in the Ising model,” Preprint E17-84-23 [in English], JINR, Dubna (1984); V. N. Plechko, Dokl. Akad. Nauk SSSR, 281, 834 (1985).Google Scholar
  11. 11.
    B. N. Valuev, “Application of the Clifford algebra to the solution of the Ising-Onsager problem,” in: Lectures for Young Scientists, No. 14 [in Russian], Soobscheniya (Communication) R17-11020, JINR, Dubna (1977).Google Scholar
  12. 12.
    S. Samuel, J. Math. Phys.,21, 2806 (1980).Google Scholar
  13. 13.
    M. Srednicki, Phys. Rev. D,21, 2878 (1980); E. Fradkin, M. Srednicki, and L. Susskind, Phys. Rev. D,21, 2885 (1980).Google Scholar
  14. 14.
    C. Itzykson, Nucl. Phys. B,210[FS6], 448 (1982).Google Scholar
  15. 15.
    V. V. Bazhanov and Yu. G. Stroganov, Nucl. Phys. B,230[FS10], 435 (1984).Google Scholar
  16. 16.
    K. Huang, Statistical Mechanics, New York (1963).Google Scholar
  17. 17.
    A. Isihara, Statistical Physics, Academic Press, New York (1971).Google Scholar
  18. 18.
    R. P. Feynman, Lectures on Statistical Mechanics, Benjamin, New York (1971).Google Scholar
  19. 19.
    F. A. Berezin, The Method of Second Quantization, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • V. N. Plechko

There are no affiliations available

Personalised recommendations